Principal pivot transforms of range symmetric matrices in Minkowski space

Authors

  • Ar. Meenakshi
  • D. Krishnaswamy

DOI:

https://doi.org/10.5556/j.tkjm.37.2006.166

Abstract

It is shown that the property of a matrix being range symmetric in Minkowski space ${\mathfrak m}$ is preserved under the principal pivot transformation.

Author Biographies

Ar. Meenakshi

AICTE - Emeritus Professor of Mathematics, Faculty of Engineering and Technology, Annamalai University, Annamalai Nagar - 608 002. Tamil Nadu, SouthIndia.

D. Krishnaswamy

Reader in Mathematics, Directorate of Distance Education, Annamalai University, Annamalai Nagar - 608 002. Tamil Nadu, SouthIndia.

Downloads

Published

2006-09-30

How to Cite

Meenakshi, A., & Krishnaswamy, D. (2006). Principal pivot transforms of range symmetric matrices in Minkowski space. Tamkang Journal of Mathematics, 37(3), 211-219. https://doi.org/10.5556/j.tkjm.37.2006.166

Issue

Section

Papers